MAUDE Adverse Event Report: COOPERSURGICAL, INC. NEO-FIT; ENDOTRACHEAL TUBE HOLDER

COOPERSURGICAL, INC. NEO-FIT; ENDOTRACHEAL TUBE HOLDER
Model Number 42-2540
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the neo-fit ett holder delaminated from its own adhesive backing while on infant, no harm to patient but it was a near miss.No additional information is available.42-2540 neo-fit (b)(4).
 
Additional Manufacturer Narrative
Device location is scheduled to be returned.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEO-FIT
Common Device Name
ENDOTRACHEAL TUBE HOLDER
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24817070
Report Number1216677-2026-00030
Device Sequence Number9630832
Product Code JAY
UDI-Device Identifier00888937016659
UDI-Public(01)00888937016659(10)336625
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-2540
Device Catalogue Number42-2540
Device Lot Number336625
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown